Nonlinear nearly Wilton ripples between two uniform stream flows

Jones, M. (1999) Nonlinear nearly Wilton ripples between two uniform stream flows. The Quarterly Journal of Mechanics and Applied Mathematics, 52(2), pp. 237-252. ISSN (print) 1464-3855

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: risimport
Research Area: Applied mathematics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 01 Mar 2012 15:18
Last Modified: 01 Mar 2012 15:18
URI: http://eprints.kingston.ac.uk/id/eprint/16603

Actions (Repository Editors)

Item Control Page Item Control Page